advertisement
Question
Posted by: Rencia | 2010/04/30

Decreased libido

I am on Lorien antidepressants and is having a very low libido and it is becoming a major problem between me and my husband, as i''m always refusing to have intercourse with him.

I just need some advice as to what i can use as a depression sufferer to increase my libido, that won''t interact with my medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its not entirely clear from your messgae, but you seem to be saying that you have been experiencing a loss of libido SINCE starting on the Lorien AD. NO antidepressant has this effect on everyone who takes it, but all can have this effect on SOME people - so often the problem can b solved by changing to a different antidepressant. It is not wise to add anything else to your medication in the hope that some other remedy will boost the libido - none of those work usefully, and some are hazardous. If you are being treated by a G,< it would be best to arrange for a second opinion from a specialist psychiatrist, to reccomend alternaive antidepressant choices

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/04/30

Its not entirely clear from your messgae, but you seem to be saying that you have been experiencing a loss of libido SINCE starting on the Lorien AD. NO antidepressant has this effect on everyone who takes it, but all can have this effect on SOME people - so often the problem can b solved by changing to a different antidepressant. It is not wise to add anything else to your medication in the hope that some other remedy will boost the libido - none of those work usefully, and some are hazardous. If you are being treated by a G,< it would be best to arrange for a second opinion from a specialist psychiatrist, to reccomend alternaive antidepressant choices

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement